MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 11/29/2023 during device evaluation of the autopulse platform (sn (b)(6)), the platform failed functional testing upon powering up due to user advisory (ua) 45 (not at "home" position after power-on/restart).No patient involvement.
 
Additional Manufacturer Narrative
On 11/29/2023 during device evaluation of the autopulse platform (sn (b)(6)), the platform failed functional testing upon powering up due to user advisory (ua) 45 (not at "home" position after power-on/restart) error message.The root cause for the (ua) 45 error was due to the driveshaft not being at "home position." the error message can be easily cleared by pulling up the lifeband until the chest bands are fully extended.This action will move the driveshaft to its home position.However, in this case, the encoder driveshaft was difficult to rotate and exhibited binding and resistance.This might have caused difficulty for the user to pull up the lifeband completely prior to turning the device on.This was due to a drive train failure, possibly related to the age of the device.The autopulse platform was manufactured in 2015 and is 8 years old, past its expected service life of 5 years.Upon visual inspection, related to the error message, a cut autopulse lifeband was attached with the driveshaft.To correctly remove the lifeband, the driveshaft must be in the home position.The driveshaft issue likely prevented the user from pulling the lifeband straps completely up to reset the driveshaft.Therefore, the customer was unable to remove the lifeband and cut it.The autopulse platform failed initial functional testing due to the (ua) 45 error message displayed upon powering on.The drivetrain motor will be replaced to remedy the issue.Upon service completion, the console will be subjected to final functional testing to ensure that the device passes all testing criteria.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for autopulse platform with serial number (b)(6).
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key18373374
Report Number3010617000-2023-01056
Device Sequence Number18069997
Product Code DRM
UDI-Device Identifier00849111002530
UDI-Public00849111002530
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown